Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 45, Issue 4, 2009
Metadata
 

Existence and Nonexistence of Traveling Waves for a Nonlocal Monostable Equation
Hiroki Yagisita
pp. 925–953
Abstract | Full-Text PDF (253 KB) | Metadata

Existence of Traveling Wave Solutions for a Nonlocal Bistable Equation: An Abstract Approach
Hiroki Yagisita
pp. 955–979
Abstract | Full-Text PDF (390 KB) | Metadata

Gauss Hypergeometric Functions, Multiple Polylogarithms, and Multiple Zeta Values
Shu Oi
pp. 981–1009
Abstract | Full-Text PDF (242 KB) | Metadata

Torsion Points of Abelian Varieties with Values in Infinite Extensions over a p-adic Field
Yoshiyasu Ozeki
pp. 1011–1031
Abstract | Full-Text PDF (231 KB) | Metadata

On a Curvature Property of Effective Divisors and Its Application to Sheaf Cohomology
Hiroshi Fuse and Takeo Ohsawa
pp. 1033–1039
Abstract | Full-Text PDF (126 KB) | Metadata

On Hansen’s Version of Spectral Theory and the Moyal Product
Mark A. Hennings and Daniel A. Dubin
pp. 1041–1093
Abstract | Full-Text PDF (371 KB) | Metadata

Logarithmic Geometry, Minimal Free Resolutions and Toric Algebraic Stacks
Isamu Iwanari
pp. 1095–1140
Abstract | Full-Text PDF (397 KB) | Metadata